Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A large deviation principle for the reduction of product representations


Author: N. G. Duffield
Journal: Proc. Amer. Math. Soc. 109 (1990), 503-515
MSC: Primary 60B15; Secondary 22C05, 60J15
MathSciNet review: 1004418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A large deviation principle is proved for a family of measures $ \left\{ {{\mathbb{L}_n}:n = 1,2, \ldots } \right\}$ derived from the multiplicities occurring in the decomposition into irreducible components of $ n$-fold tensor products of representations of arbitrary compact semisimple Lie groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B15, 22C05, 60J15

Retrieve articles in all journals with MSC: 60B15, 22C05, 60J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1004418-1
PII: S 0002-9939(1990)1004418-1
Keywords: Large deviations, Lie groups, reduction of representations
Article copyright: © Copyright 1990 American Mathematical Society